Follow
Robert Bailey
Title
Cited by
Cited by
Year
Base size, metric dimension and other invariants of groups and graphs
RF Bailey, PJ Cameron
Bulletin of the London Mathematical Society 43 (2), 209-242, 2011
2922011
On the metric dimension of Grassmann graphs
RF Bailey, K Meagher
Discrete Mathematics & Theoretical Computer Science 13 (4), 97-104, 2011
662011
Hamiltonian decompositions of complete k-uniform hypergraphs
RF Bailey, B Stevens
Discrete Mathematics 310 (22), 3088-3095, 2010
602010
Error-correcting codes from permutation groups
RF Bailey
Discrete Mathematics 309 (13), 4253-4265, 2009
532009
Resolving sets for Johnson and Kneser graphs
RF Bailey, J Cáceres, D Garijo, A González, A Márquez, K Meagher, ...
European Journal of Combinatorics 34 (4), 736-751, 2013
492013
The metric dimension of small distance-regular and strongly regular graphs
RF Bailey
arXiv preprint arXiv:1312.4973, 2013
282013
Error-Correcting Codes from-Resolving Sets
RF Bailey, IG Yero
Discussiones Mathematicae Graph Theory 39 (2), 341-355, 2019
242019
Uncoverings-by-bases for base-transitive permutation groups
RF Bailey
Designs, Codes and Cryptography 41 (2), 153-176, 2006
232006
On the metric dimension of imprimitive distance-regular graphs
RF Bailey
Annals of Combinatorics 20 (4), 641-659, 2016
172016
Permutation groups, error-correcting codes and uncoverings
RF Bailey
Doktorarbeit, Queen Mary University of London, 2006
142006
On the metric dimension of incidence graphs
RF Bailey
Discrete Mathematics 341 (6), 1613-1619, 2018
122018
DistanceRegular.org
RF Bailey, ADM Jackson, CH Weir
Published electronically at https://www.distanceregular.org, 2019
11*2019
Decoding the Mathieu group M~ 1~ 2
RF Bailey, JN Bray
Adv. Math. Commun. 1 (4), 477-487, 2007
102007
On generalized Howell designs with block size three
RJR Abel, RF Bailey, AC Burgess, P Danziger, E Mendelsohn
arXiv preprint arXiv:1501.02502, 2015
92015
Generalized packing designs
RF Bailey, AC Burgess
Discrete Mathematics 313 (11), 1167-1190, 2013
92013
Distance-Transitive Graphs
RF Bailey
Project submitted for the module MATH4081, University of Leeds, 2002
82002
Generalized covering designs and clique coverings
RF Bailey, AC Burgess, MS Cavers, K Meagher
Journal of Combinatorial Designs 19 (5), 378-406, 2011
72011
Resolving sets for incidence graphs
RF Bailey
Session talk at the 23rd British Combinatorial Conference, Exeter, 5th July, 2011
72011
On orthogonal matrices with zero diagonal
RF Bailey, R Craigen
arXiv preprint arXiv:1810.08961, 2018
62018
Distance enumerators for permutation groups
RF Bailey, JP Dixon
Communications in Algebra® 35 (10), 3045-3051, 2007
62007
The system can't perform the operation now. Try again later.
Articles 1–20